# SDR SWAA2022122979779

- Difficulty date: December 8, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SPAR RIB LOCATED LE STA120.30 AND 27 INCH FRONT SPAR AT RT HORIZONTAL STABILIZER 2022-688410<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: 00X12101V022235; CAL DUE DATE: 03-AUG-23 AND ELECTRONIC CALIPER P/N: 500-196-30; S/N: A20231610; CAL DUE DATE: 12-SEP-23[04] PERFORMED PERMANENT REPAIR LOC INSPAR RIB LE STA120.30 AND 27 INCH FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND SRM 55-10-09-2R-5 REPAIR 5; STEP 4; P; Q; R; S FIGURE 204; SHEET 1.  MATERIAL USED: T-SECTION KIT: 55100003-01; ANGLE MATERIAL USED: BAC1490-2738; PO: 2022-127681; FILLER MATERIAL USED: 7075-T6 0.063? PO: 2020-203089 AND SHIM (2 E/A) MATERIAL USED: 7075-T6 0.020? PO: 2021-203786. CRACK LENGTH IS: 0.448 INCHES. TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N: A21143495; DUE DATE: 29-JUN-23. SEE INDIVIDUAL SIGNS-OFF BELOW. RII
